# SDR BAQA093315

- Difficulty date: February 24, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N575ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0157
- Aircraft time: 2,399 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: L673M40A1001
- Part serial: 0089
- Condition: Worn
- Location: Actuator
- Part time: 1,572 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING HAS PLAY BEYOND LIMITS.  INSTALLED UNIT WAS CANNED FROM A SHIP.  REPLACED WITH SERVICABLE UNIT.  03/04/2004
